# SDR SWAA2015120946902

- Difficulty date: November 10, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 68,323 hours, 55,596 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 654949122
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG BEAM, FWD FITTING CRACKED AT FASTENER HOLE, SECOND ROW FROM INBD, THIRD FROM TOP.  R & R FITTING IAW ER & EA.
